MathSciNet Relay Station
MathSciNet bibliographic data
MR2679608 13C14 (13A35 13D22)
Dietz, Geoffrey D. A characterization of closure operations that induce big Cohen-Macaulay modules. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3849–3862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement